MAUDE Adverse Event Report: SALTER LABS PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE)

SALTER LABS PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE)
Model Number I-PSTDL-32
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: during use in the operation room, air leakage occurred from the blue cuff; the patient was not reintubated.There was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 17 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information-investigation completion the actual sample from the reported event was evaluated by the supplier.Visual examination of the device confirmed, a tear in tube lumen.The sample was tested, by placing the sample underwater, bubbles were seen forming inside the tracheal tube.Additionally, the supplier reviewed 3 retained samples, from lot 2412dl3687b; which were scrutinized based on appearance and function.Visual examination of three retained samples confirmed their integrity; functional testing confirmed the samples consistently inflated during a 12 hour time span; all samples complied with the requirements.Based on analysis of the returned sample, the reported event could be confirmed as reported; however, the root cause was undetermined.The device history record for lot 2412dl3687b was reviewed and the product was produced according to product specifications.All information reasonably known as of 11 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE)
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23078590
Report Number3000219639-2025-00058
Device Sequence Number14639815
Product Code CBI
UDI-Device Identifier00607411959479
UDI-Public(01)00607411959479(10)2412DL3687B
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PSTDL-32
Device Catalogue NumberI-PSTDL-32
Device Lot Number2412DL3687B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown